# SDR EIAA98043

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C5/D' CHECK INSPECTION, R1 DOOR DOOR BODY TORQUE TUBE SUPPORT FITTING CRACKED.  FITTING REPLACED IAW SRM 51-10-01.  (M)
